# SDR IXXA20240405001

- Difficulty date: March 14, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 1,111,965 hours, 19,754 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T220222
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD LE HAS A CRACKED BRACKET TO THE NO.8 INBD CURATIN SPRING APPROXIMATELY WS 465. HAECO WO 320005 NON ROUTINE 34217
